# SDR DALA2022061604219

- Difficulty date: June 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 55,338 hours, 38,214 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9533 - WHILE ON APPROACH, THE CREW NOTICED THE "ANTI-SKID FAIL" MESSAGE WAS CYCLING ON & OFF. A GO-AROUND WAS EXECUTED, BUT MESSAGE PERSISTED SO AN EMERGENCY WAS DECLARED BY ATC. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: CONTRACT MAINTENANCE PERFORMED A BITE CHECK OF THE BCU AND NO FAULTS WERE FOUND. THE AIRCRAFT CONTINUED IN SERVICE ONLY TO REPEAT AT THE NEXT APPROACH FOR LANDING. (LP #8628962)
